MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ WITH LIDOCAINE 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ WITH LIDOCAINE 1.2 ML
Model Number PN40149
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
Based on the information received from the clinic, the patient, female, age not confirmed was injected with revanesse lips,1.2ml (lot number was not confirmed) in the lips and experienced immediate swelling, swelling was observed to be persistent and not reducing down.The clinic also reported that a similar reaction had occurred following a previous treatment, where the same patient experienced lip swelling each morning that resolved gradually throughout the day and persisted for several months.This reaction did not occur when the patient was previously treated with rha redensity.Prollenium has reached out to the clinic multiple time to obtain more information to conduct a through investigation; however no response was provided.Adverse event clinical narrative: a female patient of unspecified age underwent lip augmentation with revanesse lips.The exact treatment date, injection technique, and volume administered were not provided.Immediately following treatment, the patient developed significant lip swelling that did not resolve as expected in the acute post-procedural period.It was further reported that the patient had experienced a similar reaction following a previous dermal filler treatment, characterized by recurrent lip swelling occurring each morning, with gradual resolution throughout the day.This pattern reportedly persisted over several months.The patient did not experience similar reactions when previously treated with rha redensity.No additional clinical details were provided, including presence or absence of erythema, pain, nodularity, induration, systemic symptoms, or signs suggestive of vascular compromise or infection.No photographic documentation or ultrasound imaging was available.No information was provided regarding post-treatment management, including whether hyaluronidase, corticosteroids, antihistamines, or antibiotics were administered.Relevant patient medical history, including autoimmune status, allergy history, medications, and prior filler exposure details, was not provided.A definitive medical assessment cannot be established based on the information currently available.Key elements required for appropriate clinical evaluation and causality assessment are missing, including: pre-and post-treatment clinical photographs detailed characterization of swelling (onset, duration, severity, associated symptoms) information on injection technique, depth, and total volume injected full patient medical history, including allergies, autoimmune conditions, and prior filler tolerance documentation of any treatments administered (e.G., antihistamines, corticosteroids, hyaluronidase) lot number for product traceability and batch evaluation.

Brand Name
REVANESSE LIPS+ WITH LIDOCAINE 1.2 ML
Common Device Name
REVANESSE LIPS+ WITH LIDOCAINE 1.2 ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway north,
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC
138 industrial parkway north
aurora, on L4G 4 C3
CA   L4G 4C3
MDR Report Key24771833
Report Number3004423487-2026-00001
Device Sequence Number13336887
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPN40149
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale